cardiologist-icon
BP tablet cardace 2.5 mg side effects
I have been taking cardace 2.5 tablet from August 17th. For the past one month I am having dry cough which is severe and disturbing my sleep. Day time manageable. Is this the side effect of cardace 2.5 mg tablet. What should I do? Any cough medicine I can try or any alternate BP tablet. But the  reading is fine after I started taking cardace 2.5 mg. Please advise. Thanks.
40 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi. Please stop cardace if dry cough is severe. Change to another medicine according to your present blood pressure level.
Next Steps
consult with doctor for further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.